# SDR CALA2023112703477

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5700 · Wing Structure
- Part: Link
- Part number: 212T37008
- Condition: Worn
- Location: Rh Wing L/E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARDWARE, BRACKET AND ROD END ARE WORN AT LOWER ROD END ON SUPPORT ROD OF PNEUMATIC DUCT IN RIGHT WING L/E AT LES 336. REF AMES NRC 164541-0600-0006.
